# SDR DL72K992815

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 324001046
- Condition: Malfuncitoned
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR EXT, NOSE GEAR GREEN DOWN AND LOCK FAILED TO     ILLUM.  DIVERTED INTO JFK.  REPLACED LANDING GEAR ACCESSORY UNIT.
